# SDR DALA2025121509117

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO-LT TRANSITION PANEL CORRODED MULTIPLE LOCATION. REMOVED DAMAGED TRANSITION ANGLE AT AFT CARGO L/H BTN STA 727 TO STA 7275, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW TRANSITION ANGLE AND SPLICE IAW B737-900 SRM 53-00-53-2R-5.
